# SDR YENA201811073762

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON L2 DOOR SILL AT FR 66+4; STR 23L Y1732; REMOVED AND REPLACED DOOR SILL. AS PER SRM REF 53-41-14  REF HAECO NR 440519-36663 AND 36664.
